From time to time I experience what I perceive to be an 'anxiety attack'. However, what I experienced today made me a tad bit more concerned. Everything seemed to be fine, I was at work and I remember getting a slight headache. I then had slightly shaking hands, I could feel myself getting hotter, sweaty, and dizzy. My heart was pounding, and I felt rather frightened. Then my left side of my chest started to hurt, below my breast...and down to my abdomen. I was also (and have been coincident or not) having muscle spasms. I felt very weak and faint... sensitive to the light. I was so panicked that I just went out to my car... took off my sweater and put a tank top on. (Although it is freezing outside) I had to sit there for about 10 minutes before I felt 'safe' enough to drive. All the while home though, my left side of my chest was hurting. I began to finally get less hot. But have felt strange and tired all day. I am a 22 year old female. No chance of being pregnant I smoke. Drink socially.
What could this potentially be? Or could it still be just anxiety issues still? It came out of no where!
Symptoms: chest pains left side, muscle spasms, light headed, short of breath, tired, dizzy, nausea, hot and sweaty to clammy and chilly.
The first time I had an anxiety attack (recently too) I thought I was having a heart attack. Short of breath, cold sweat, pain in left shoulder, chest, and arm. Felt sick to my stomach, could not even see clearly. It scared me to death, almost literally.
However, I tried to calm myself and it subsided, so I knew what it was when that happened. I know we can not control a heart attack, but maybe an anxiety attack.
I am getting some help for them this week because I can not keep having those. I would go and get it checked out to be sure its not something mroe serious or what the underlying cause is. I know what mine is, and that helps. Good luck. Hope you feel better soon.
Mel122088, Welcome to the forum.
poodlegirl75, Hi again!
It is a great idea to have a mineral analysis (not a blood test) to find out any
Mg or other deficiencies.
Red Star was indeed correct to mention Mg deficiency as a cause for this.
It is very common!
However, as a hunch, I have a question that may relate to panic attacks.
Are you on birth control pills and if yes, which one are you taking?
There are of course many different possibilities,
I hope you do find an answer.
Im on birth control, but not pills. I have Implanon. It is a Progesterone Implant that goes in the underside of the upper arm. I have had it about a year and a half. It is good for three years. Why? What is your thought process here?
Just google Implanon and panic attacks. You will be surprised!
There are far too many issues with most birth control pills and implants, as they "mess" up the hormonal balance in the body.
You never hear much against these, as they provide such a "wonderful" convenient method to prevent pregnancy, that most people do not make any connection with some of their existing issues. Plus it's such HUGE business that the media does not want to disturb for obvious reasons!
There are other possible consequences of b/c but panic attacks, anxiety and other emotions are quite common.
Sorry if I spoiled something you probably appreciated as being great.
However, your health and well-being rank higher!
Have a good day!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.